# SDR A6WA201240223

- Difficulty date: January 17, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 449.85-473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLOOR SUPPORT IS CORRODED IN TWO PLACES ALONG RBL 47 AT FS 449.85 AND FS 473.15.  BLENDED RT OTBD FLOOR SUPPORT ALONG RBL47 AT FS 449.85 AND FS 473.15.  FOUND TO BE WITHIN LIMITS WITH DEEPEST BLEND .003 MAX BLEND DEPTH OF .015 IAW REO 601R53-41-666, REV B.
